# SDR SWIA200413059

- Difficulty date: March 18, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 1,213 hours, 976 cycles
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Part number: 3G5209C
- Condition: Malfunctioned
- Location: Flight Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GOT STATUS MESSAGES FLIGHT SPOILER FAULT AND OUTBOARD GROUND SPOILER FAULT.  REMOVED AND REPLACED CONTROL LEVER.  NO DEFECTS NOTED AT THIS TIME.  OPS CHECKS GOOD IAW 27-61-01.  S/N OFF G1007.
